PL EN


Preferencje help
Widoczny [Schowaj] Abstrakt
Liczba wyników
2004 | 24 | 2 | 197-211
Tytuł artykułu

Pₘ-saturated bipartite graphs with minimum size

Treść / Zawartość
Warianty tytułu
Języki publikacji
EN
Abstrakty
EN
A graph G is said to be H-saturated if G is H-free i.e., (G has no subgraph isomorphic to H) and adding any new edge to G creates a copy of H in G. In 1986 L. Kászonyi and Zs. Tuza considered the following problem: for given m and n find the minimum size sat(n;Pₘ) of Pₘ-saturated graph of order n. They gave the number sat(n;Pₘ) for n big enough. We deal with similar problem for bipartite graphs.
Słowa kluczowe
Kategorie tematyczne
Wydawca
Rocznik
Tom
24
Numer
2
Strony
197-211
Opis fizyczny
Daty
wydano
2004
Twórcy
autor
  • Faculty of Applied Mathematics, AGH University of Science and Technology, Kraków, Poland
  • Faculty of Applied Mathematics, AGH University of Science and Technology, Kraków, Poland
Bibliografia
  • [1] N. Alon, An extremal problem for sets with application to graph theory, J. Combin. Theory Ser. A 40 (1985) 82-89, doi: 10.1016/0097-3165(85)90048-2.
  • [2] B. Bollobás, Extremal Graph Theory (Academic Press, New York, 1978).
  • [3] P. Erdös, A. Hajnal, and J.W. Moon, A problem in graph theory, Amer. Math. Monthly 71 (1964) 1107-111, doi: 10.2307/2311408.
  • [4] A. Gyárfás, C.C. Rousseau, and R.H. Schelp, An extremal problem for path in bipartite graphs, J. Graph Theory 8 (1984) 83-95, doi: 10.1002/jgt.3190080109.
  • [5] L. Kászonyi and Zs. Tuza, Saturated graphs with minimal number of edges, J. Graph Theory 10 (1986) 203-210, doi: 10.1002/jgt.3190100209.
  • [6] P. Turán, Eine Extremalaufgabe aus der Graphentheorie, Math. Fiz. Lapok 48 (1941) 436-452.
Typ dokumentu
Bibliografia
Identyfikatory
Identyfikator YADDA
bwmeta1.element.bwnjournal-article-doi-10_7151_dmgt_1225
JavaScript jest wyłączony w Twojej przeglądarce internetowej. Włącz go, a następnie odśwież stronę, aby móc w pełni z niej korzystać.